# SDR IPXA2022081085101

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 21,312 hours, 12,553 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Part number: 2210543501
- Part serial: NSN
- Condition: Loose
- Location: Eng 1 I/B T/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CENG 1 I/B TR HALF FWD FAN DUCT LATCH PANEL HINGE LOOSE.REMOVED AND REPLACED IAW SRM 51-40-21.
